Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Norpace?

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

default
Posted on Tue, 3 Mar 2015 in Hypertension and Heart Disease
Question: How safe a drug is nor pace? How much does it relieve symptoms like weakness, pain, acid reflux?
doctor
Answered by Dr. Benard Shehu 48 minutes later
Brief Answer:
it's not a safe drug and it will exacerbate your s

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

Norpace is a drug that should be taken with care following your doctor advice. It can be the cause of severe side effects including allergic reaction, faint, major arrhythmia, stroke etc.

Also it may cause less severe side effects like pain, fatigue, weakness, gastritis, flatulence etc. This is why it will exacerbate gastric reflux and weakness.

My conclusion is that it's not a safe drug and it will exacerbate your symptoms.

Wish you health!
Dr.Benard
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Gastroesophageal reflux disease

doctor1 MD

I have heart burn and my left arm and shoulder feel numb. The left side of my chest feels tight..near my heart but I do not have a crushing...

doctor1 MD

hello i am a 48 year old the underwent interferion w pegusis treatment and have been dormid all the meds for RA will really effect my current...

doctor1 MD

I m 42 5 2 weight 190 have been having problems with right hip for two weeks have trouble walkin or standing for long periods of time woke up one...

doctor1 MD

One doctor said I have acid reflux. After many medications I went to another doctor. He says I have Costochondritis which sounds right. However, I...

doctor1 MD

I had and was treated for strep. It has been a month, and I still have a lingering cough . Why is the cough hanging on? Have you had similar...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

HI, I seem to have a chest cold - in the morning a lot of mucus some yellow and Greene. then during the day a lot of dry cough . Now at night feel...